Hodge structure on twisted cohomologies and twisted Riemann inequalities I

Masaki Hanamura, Masaaki Yoshida

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We show the twisted cohomology on ℙ1 has a natural polarized Hodge structure and hence derive the analogues of Riemann's equality and inequality.

Original languageEnglish
Pages (from-to)123-139
Number of pages17
JournalNagoya Mathematical Journal
Volume154
DOIs
Publication statusPublished - 1999 Jun
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Hodge structure on twisted cohomologies and twisted Riemann inequalities I'. Together they form a unique fingerprint.

Cite this